# SDR DALA14024393234

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 64,359 hours, 28,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY EXIT SIGN AT L1 DOOR LWR LT CORNER INOPERATIVE.  MAINTENANCE FOUND LOOSE CONNECTION AT SIGN; TIGHTENED CONNECTION AND OPS CHECK WAS NORMAL.
